GAO Jian, MA Fanghui. Good Linear Codes from Quadratic Residue Codes over a Finite Non-Chain Ring[J]. Chinese Journal of Electronics, 2017, 26(4): 773-777. doi: 10.1049/cje.2017.05.001
Citation: GAO Jian, MA Fanghui. Good Linear Codes from Quadratic Residue Codes over a Finite Non-Chain Ring[J]. Chinese Journal of Electronics, 2017, 26(4): 773-777. doi: 10.1049/cje.2017.05.001

Good Linear Codes from Quadratic Residue Codes over a Finite Non-Chain Ring

doi: 10.1049/cje.2017.05.001
Funds:  This work is supported by the National Key Basic Research Program of China (No.2013CB834204), and the National Natural Science Foundation of China (No.61171082, No.61301137).
  • Received Date: 2015-01-30
  • Rev Recd Date: 2015-05-08
  • Publish Date: 2017-07-10
  • This paper is devoted to the study of quadratics residue codes and their extended codes over a finite non-chain ring. A class of Gray maps preserving the self-duality from the ring to the finite field are introduced. Some structural properties of quadratic residue codes and their extended codes are given. As an interesting application of these families of codes, some good linear codes are obtained by a special Gray map.
  • loading
  • A. Hammons, P. Kumar, A. Calderbank, et al., “The Z4-linearity of Kerdock, Preparata, Goethals, and related codes”, IEEE Transactions on Information Theory, Vol.40, No.2, pp.301-319, 1994.
    C. Bachoc, “Applications of coding theory to the construction of modular lattices”, Journal of Combinatorial Theory, Series A, Vol.78, No.1, pp.92-119, 1997.
    S. Zhu, Y. Wang and M. Shi, “Some results on cyclic codes over F2 + vF2”, IEEE Transactions on Information Theory, Vol.56, No.4, pp.1680-1684, 2010.
    S. Zhu and L.Wang, “A class of constacyclic codes over Fp+vFp and its Gray image”, Discrete Mathematics, Vol.311, No.23, pp.2677-2682, 2011.
    J. Gao, “Some results on linear codes over Fp + uFp + u2Fp”, Journal of Applied Mathematics and Computing, Vol.47, No.2, pp.473-485, 2015.
    M. Shi, S. Yang and S. Zhu, “Good p-ary quasi-cyclic codes from cyclic codes over Fp + vFp”, Journal of Systems Science and Complexity, Vol.25, No.2, pp.375-384, 2012.
    M. Shi, “Optimal p-ary codes from constacyclic codes over a non-chain ring R”, Chinese Journal of Electronics, Vol.23, No.4, pp.773-777, 2014.
    E. Bannai, S.T. Dougherty, M. Harada, et al., “Type II codes, even unimodular lattices, and invariant rings”, IEEE Transactions on Information Theory, Vol.45, No.4, pp.1194-1205, 1999.
    A. Batoul, K. Guenda and T. Gulliver, “On self-dual cyclic codes over finite chain rings”, Designs, Codes and Cryptography, Vol.70, No.3, pp.347-358, 2014.
    J. Balmaceda, R. Betty and F. Nemenzo, “Mass formula for selfdual codes over Zp2 ”, Discrete Mathematics, Vol.308, No.14, pp.2984-3002, 2008.
    S.T. Dougherty, J.-L. Kim, H. Kulosman, et al., “Self-dual codes over commutative Frobenius rings”, Finite Fields and Their Applications, Vol.16, No.1, pp.14-26, 2010.
    S.T. Dougherty, T. Gulliver and J. Wong, “Self-dual codes over Z8 and Z9”, Designs, Codes and Cryptography, Vol.41, No.3, pp.235-249, 2006.
    K. Guenda and T. Gulliver, “MDS and self-dual codes over rings”, Finite Fields and Their Applications, Vol.18, No.6, pp.1061-1075, 2012.
    A. Kaya, B. Yidiz and I. Siap, “Quadratic residue codes over Fp + vFp and their Gray images”, Journal of Pure and Applied Algebra, Vol.218, No.11, pp.1999-2011, 2014.
    A. Kaya, B. Yidiz and I. Siap, “New extremal binary selfdual codes of length 68 from quadratic residue codes over F2+uF2+u2F2”, Finite Fields and Their Applications, Vol.29, No.1, pp.160-177, 2014.
    B. Yildiz and S. Karadeniz, “Linear codes over Z4 + uZ4: MacWilliams identities, projections, and formally self-dual codes”, Finite Fields and Their Applications, Vol.27, No.1, pp.24-40, 2014.
    B. Taeri, “Quadratic residue codes over Z9”, Journal of Korean Mathematical Society, Vol.46, No.1, pp.13-30, 2009.
    W.C. Huffuman and V. Pless, Fundermentals of Error Correcting Codes, Cambridge University Press, Cambridge, United Kingdom, 2003.
    M. Grassl, “Code tables”, available at http://www.codetables.de/, 2015-01-28.
    P. Gaborit and A. Otmani, “Tables of self-dual codes”, available at http://www.unilim.fr/pages-perso/philippe.gaborit/SD/index.html, 2015-01-28.
    W. Bosma, J. Cannon and C. Playoust, “The Magma algebra system I: The user language”, Journal of Symbolic Computation, Vol.24, No.3, pp.235-365, 1997.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (162) PDF downloads(672) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return